# SDR ASAA2019011227773

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,899 hours, 11,977 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS HAS ISSUED AN CNR20190105027 FOR NR 2 ENG INCREASE IN DELTA EGT AND A DECREASE IN EGT HOT DAY MARGIN. INDICATION ERROR IS SUSPECT. GROUNDED - YES. REMOVED AND REPLACED TOP LEFT T49.5 S4 PROBE AS PRECAUTIONARY IAW AMM 77-21-01. GROUND VERIFICATION TEST IS GOOD. POST T49.5 READINGS ARE S1 34.4, S2 17.2, S3 16.9, S4 34.1 CLEARED EEC FAULTS.
